DocumentCode
318624
Title
A New Adaptive Control Scheme for Time-Varying Systems Subject to Deterministic Disturbances
Author
Zhang, Zhi-Yong ; Wang, Shi-Fu ; Fang, Chong-Zhi ; Kang, Jing-Li
Author_Institution
Department of Automation, Tsinghua University, People´´s Republic of China
Volume
1
fYear
1992
fDate
17-21 Feb 1992
Firstpage
226
Lastpage
230
Keywords
Adaptive control; Control systems; Convergence; Covariance matrix; Error correction; Parameter estimation; Polynomials; Programmable control; Recursive estimation; Time varying systems;
fLanguage
English
Publisher
ieee
Conference_Titel
Intelligent Control and Instrumentation, 1992. SICICI '92. Proceedings., Singapore International Conference on
Print_ISBN
0-7803-0632-5
Type
conf
DOI
10.1109/SICICI.1992.641677
Filename
641677
Link To Document